# SDR AALA202311296340

- Difficulty date: November 27, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N196UW
- Make and model: Airbus A320*
- Aircraft serial: 3879
- Aircraft time: 47,518 hours, 19,046 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FA REPORTS DOOR 2R SLIDE ARM /DISARM LEVER LOOSE. RESECURED DOOR 2R ARM/DISARM LEVER.
